# SDR F3LA200200188

- Difficulty date: July 4, 2002
- Submitted: July 9, 2002
- Operation: Air carrier
- Aircraft: N272
- Make and model: Boeing 737-2P6
- Aircraft serial: 21613
- Aircraft time: 26,171 hours, 14,877 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK, INSPECTION REPORTED CORROSION ON TWO SEAT TRACKS BETWEEN BS 947 AND BS 967, RBL 11.50.  FABRICATED AND INSTALLED REPLACEMENT SEAT TRACK PER SRM 51-30-02.
